# SDR 0102116311

- Difficulty date: June 16, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 10,194 hours, 1,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN THE OFF  POSITION.  SECURED GROUNDING PIN NR 24 AT FLIGHT ATTENDANT HANDSET HOLDER.  OPERATIONAL CHECK NORMAL.
